Alert archive / Tennessee / Flash Flood Warnings in 2016
Flash Flood Warning 20, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Mar 10, 2016, 12:47 PM CST for 4 counties in Tennessee; Benton County, Marshall County, Mississippi. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 10, 2016, 12:47 PM CST (18:47 UTC)
- Expired
- Mar 10, 2016, 3:45 PM CST
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, MS, Marshall County, MS, Fayette County, TN, Hardeman County, TN, Haywood County, TN, Madison County, TN
The radar
The Memphis radar (KNQA), 76 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 10, 12:57 PM CST | FLOOD | Bemis, TN | BOAT RESCUES ONGOING IN BEMIS |
| Mar 10, 2:30 PM CST | FLASH FLOOD | Jackson, TN | FLASH FLOODING REPORTED ACROSS THE CITY OF JACKSON. SEVERAL ROADS WERE FLOODED INCLUDED AIRWAYS BOULEVARD AT THE US 45 BYPASS...WEATHERIDGE DRIVE...SHADOW RIDGE DRIVE AND PIPKIN ROAD. FLOODING WAS ALSO REPORTED IN THE FAIRGROUNDS PARK. |
| Mar 10, 2:50 PM CST | HEAVY RAIN 7.64 | 1 E Williston, TN | 7.64 INCHES REPORTED ON EAST SIDE WILLISTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 103 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 6.8 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 588 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- -224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
078
WGUS54 KMEG 101847
FFWMEG
MSC009-093-TNC047-069-075-113-102145-
/O.NEW.KMEG.FF.W.0020.160310T1847Z-160310T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1247 PM CST THU MAR 10 2016
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN BENTON COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHERN MARSHALL COUNTY IN NORTHWESTERN MISSISSIPPI...
SOUTHEASTERN HAYWOOD COUNTY IN WEST TENNESSEE...
EASTERN FAYETTE COUNTY IN WEST TENNESSEE...
HARDEMAN COUNTY IN WEST TENNESSEE...
SOUTHEASTERN MADISON COUNTY IN WEST TENNESSEE...
* UNTIL 345 PM CST
* AT 1245 PM CST...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
WILL MOVE INTO THE WARNED AREA AND PRODUCE 2 TO 4 INCHES OF RAIN
OVER THE NEXT 2 HOURS. THIS IS IN ADDITION TO THE HEAVY RAIN THAT
FELL EARLIER TODAY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
JACKSON...HOLLY SPRINGS...BOLIVAR...CHICKASAW STATE FOREST...
LAMAR...WHITEVILLE...SOMERVILLE...BYHALIA...SNOW LAKE SHORES...
SILERTON...SLAYDEN...HILLVILLE...LAGRANGE...MICHIGAN CITY...
CLOVERPORT...CANAAN...MERCER...MT PLEASANT...RED BANKS AND BEMIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. DO NOT
DRIVE INTO FLOWING WATER ON ROADS.
&&
LAT...LON 3546 8875 3543 8884 3539 8884 3533 8879
3517 8882 3475 8930 3475 8972 3480 8972
3539 8926 3577 8867
$$1 follow-up statement
801
WGUS74 KMEG 102016
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
216 PM CST THU MAR 10 2016
MSC009-093-TNC047-069-075-113-102145-
/O.CON.KMEG.FF.W.0020.000000T0000Z-160310T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON MS-MARSHALL MS-HAYWOOD TN-FAYETTE TN-HARDEMAN TN-MADISON TN-
216 PM CST THU MAR 10 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM CST FOR
NORTHERN BENTON...NORTHERN MARSHALL...SOUTHEASTERN HAYWOOD...EASTERN
FAYETTE...HARDEMAN AND SOUTHEASTERN MADISON COUNTIES...
AT 213 PM CST...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAIN HAS
OCCURRED OVER THE PAST 2 HOURS. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL INCH OF RAIN OVER THE NEXT 3 HOURS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
JACKSON...HOLLY SPRINGS...BOLIVAR...CHICKASAW STATE FOREST...LAMAR...
WHITEVILLE...SOMERVILLE...BYHALIA...SNOW LAKE SHORES...SILERTON...
SLAYDEN...HILLVILLE...LAGRANGE...MICHIGAN CITY...CLOVERPORT...
CANAAN...MERCER...MT PLEASANT...RED BANKS AND BEMIS.
SEVERAL ROADS ACROSS THE AREA HAVE WATER OVER THE ROAD...THERE ARE
ALSO REPORTS OF STREET FLOODING IN MANY AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3546 8875 3543 8884 3539 8884 3533 8879
3517 8882 3475 8930 3475 8972 3480 8972
3539 8926 3577 8867
$$
TLSJRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Mar 10, 11:38 AM CST, 1 hour 9 minutes earlier.
Area forecast discussion, Mar 10, 11:38 AM CST, 1 hour 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1138 AM CST THU MAR 10 2016
.UPDATE...
UPDATED FOR 18Z AVIATION DISCUSSION BELOW.
&&
.PREV DISCUSSION... /ISSUED 1021 AM CST THU MAR 10 2016/
UPDATE...
A MAJOR HYDROLOGIC EVENT IS ONGOING ACROSS THE MID-SOUTH AS THE
REGION PREPARES FOR ANOTHER WAVE OF HEAVY RAINFALL THROUGH THE
AFTERNOON.
WIDESPREAD RAINFALL TOTALS OF 5-9" HAVE ALREADY BEEN RECORDED
ACROSS THE REGION WITH SOILS COMPLETED SATURATED. OF PARTICULAR
CONCERN IS ANOTHER ROUND OF TRAINING...HEAVY PRECIP WITH EMBEDDED
CONVECTION. RATES WITHIN THE CONVECTIVE PORTION OF THIS LINE ARE
APPROACHING 1-2" PER HOUR WHICH HAS THE POTENTIAL TO CREATE LIFE-
THREATENING FLASH FLOODING ACROSS PORTIONS OF NORTHWEST
MISSISSIPPI AND SOUTHWEST TENNESSEE THROUGH THE EARLY AFTERNOON.
AN ADDITIONAL 2-4" OF RAIN IS POSSIBLE WHICH WILL ALSO CONTRIBUTE
TO ONGOING RIVER FLOODING. THIS IS A POTENTIALLY DANGEROUS
SITUATION DEVELOPING WITH THE RISK OF EXCESSIVE RAINFALL
ESSENTIALLY MAXED OUT.
PRECIPITATION RATES WILL DECREASE FROM WEST TO EAST BY MID TO LATE
AFTERNOON AS A SUBTLE SHORTWAVE LIFTS NORTHEAST...BRINGING AN END
TO THE MORE SUBSTANTIAL FLASH FLOOD THREAT...WITH RIVER FLOODING
MOST CERTAINLY CONTINUING.
TVT
PREV DISCUSSION... /ISSUED 554 AM CST THU MAR 10 2016/
UPDATE...
UPDATED TO ADD 12Z AVIATION DISCUSSION.
PREV DISCUSSION... /ISSUED 321 AM CST THU MAR 10 2016/
DISCUSSION...
HEAVY RAIN WILL CONTINUE ACROSS MUCH OF THE MIDSOUTH TODAY. TWO
WEAK STATIONARY BOUNDARIES STRETCH ACROSS THE CWA THIS MORNING.
THE FIRST ONE STRETCHES FROM NEAR CAPE GIRARDEAU MISSOURI TO NEAR
SEARCY ARKANSAS. THE SECOND ONE STRETCHES FROM NEAR OXFORD
MISSISSIPPI TO CENTRAL LOUISIANA. HEAVY RAIN CONTINUES TO TRAIN
ALONG AND BETWEEN THESE TWO BOUNDARIES AS ANOMALOUS MOISTURE
CONTINUES TO ADVECT INTO THE REGION. WIDESPREAD THREE TO SIX
INCHES HAS FALLEN IN THIS CORRIDOR BETWEEN THE BOUNDARIES
INCLUDING ACROSS THE MEMPHIS METRO AREA. ISOLATED AMOUNTS AS HIGH
AS EIGHT INCHES HAVE OCCURRED OVER PORTIONS OF PHILLIPS COUNTY
ARKANSAS. SINCE FLASH FLOOD WARNINGS HAVE BEEN NEARLY CONTINUOUS
FROM THIS AFTERNOON...HAVE BEEN TRANSITIONING TO AREAL FLOOD
WARNINGS. AS A RESULT...WILL GO AHEAD AN TRANSITION THE FLASH
FLOOD WATCH TO A FLOOD WATCH AS FLOODING WILL BECOME MORE RIVER
ORIENTED. EXPECT ANOTHER WIDESPREAD TWO TO THREE INCHES COULD FALL
IN THIS CORRIDOR THROUGH THIS EVENING. A NUMBER OF RIVERS
INCLUDING THE WOLF...COLDWATER...NORTH FORKED DEER...AND THE OBION
RIVER HAVE RISEN QUITE A BIT SINCE YESTERDAY MORNING. THESE
RIVER BASINS WILL BE OF THE MOST CONCERN OVER THE NEXT 24 TO 48
HOURS.
THE UPPER LEVEL LOW RESPONSIBLE FOR THE HEAVY RAIN WILL CONTINUE
TO MEANDER ACROSS TEXAS SATURDAY. AS A RESULT...SHORTWAVES
ROTATING AROUND THE LOW WILL HELP SET OFF SEVERAL ROUNDS OF HEAVY
RAIN. EXPECT THAT BY THIS EVENING...RAIN MAY TAPER OFF SOME ACROSS
THE MIDSOUTH BUT ANOTHER SHORTWAVE WILL KICK OFF HEAVIER SHOWERS
AND THUNDERSTORMS ON FRIDAY THAT WILL LIFT NORTHWARD THROUGH THE
MIDSOUTH. ANOTHER LULL COULD OCCUR FRIDAY EVENING BEFORE ANOTHER
SHORTWAVE SETS OFF ROUND 3 OF HEAVIER CONVECTION ON SATURDAY. ON
SATURDAY...THE UPPER LOW WILL FINALLY BEING TO LIFT NORTHWARD AND
WEAKEN...OPENING UP AS A BROAD UPPER TROF. THIS WILL MOVE MOST OF
THE CONVECTION NORTH OF THE CWA DURING THE OVERNIGHT PERIODS
SATURDAY NIGHT. WITH SEVERAL ROUNDS OF HEAVY RAIN EXPECTED...THE
FLOOD POTENTIAL WILL REMAIN HIGH AND THE WATCH MAY NEED TO BE
EXPANDED INTO THE WEEKEND FOR PORTIONS OF THE AREA. FOR NOW WILL
KEEP THE EXPIRATION 6 PM FRIDAY EVENING. WOULD NOT BE SURPRISED TO
SEE AN ADDITIONAL RAINFALL AMOUNTS OF FOUR TO SIX INCHES FROM
TODAY INTO THE EARLY PART OF THE WEEKEND WHERE THE HEAVIEST RAIN
HAS ALREADY OCCURRED. IN PARTICULAR...ARES FROM UNION CITY
SOUTHWARD THROUGH THE MEMPHIS METRO AREA SOUTH INTO PHILLIPS
COUNTY ARKANSAS/COAHOMA COUNTY MISSISSIPPI.
AS THE UPPER TROF LIFTS NORTH SATURDAY NIGHT...ANOTHER ONE WILL
MOVE IN BY LATE SUNDAY AFTERNOON INTO MONDAY. THIS WILL BRING
ADDITIONAL RAINFALL TO THE ENTIRE MIDSOUTH AND ONLY AGGRAVATE
ONGOING FLOODING.
MODELS NOW SHOW A COLD FRONT MOVING INTO THE AREA TUESDAY NIGHT
INTO WEDNESDAY WHICH ONLY MAY CONTINUE THE WET PATTERN.
KRM
&&
.AVIATION...
18Z TAFS
MESOSCALE LOW WORKING UP THE DELTA AT 1730Z...FOCUSING HEAVY RAIN
AND INCREASED LIGHTENING ACTIVITY NEAR A STATIONARY BOUNDARY NEAR
MEM. COLDER CLOUD TOPS ON IR IMAGERY CONFIRMED INCREASED LIFT.
CONDITIONS SHOULD IMPROVE AT MEM...WITH RESPECT TO THUNDER AND
VSBY...AFTER 21Z BEHIND THE MESOSCALE LOW. IFR CIGS SHOULD STILL
BE COMMON THEREAFTER...IMMEDIATELY NORTH OF THE SURFACE FRONT
SAGGING SOUTH OF MEM.
PWB
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR DUNKLIN-PEMISCOT.
MS...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR BENTON MS-COAHOMA-
DESOTO-MARSHALL-PANOLA-QUITMAN-TALLAHATCHIE-TATE-TUNICA.
TN...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR CARROLL-CROCKETT-DYER-
FAYETTE-GIBSON-HARDEMAN-HAYWOOD-HENRY-LAKE-LAUDERDALE-
MADISON-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Mar 10, 3:48 AM CST, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 348 AM CST THU MAR 10 2016 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-111230- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 348 AM CST THU MAR 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT PERIODS OF HEAVY RAIN ARE LIKELY THROUGH TONIGHT ACROSS ALL OF EAST ARKANSAS...THE MISSOURI BOOTHEEL...NORTHWEST MISSISSIPPI AND MUCH OF WEST TENNESSEE. FLASH FLOODING WILL BE POSSIBLE. IN ADDITION...RIVERS WILL BEGIN TO RISE. PEOPLE LIVING ALONG THE RIVER BASINS IN THE FLOOD WATCH AREA NEED TO STAY TUNED TO THE LATEST RIVER FORECASTS AND POTENTIAL FLOOD WARNINGS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODS OF HEAVY RAIN WILL CONTINUE THROUGH AT LEAST LATE FRIDAY AFTERNOON ACROSS EAST ARKANSAS...THE MISSOURI BOOTHEEL..NORTHWEST MISSISSIPPI AND MUCH OF WEST TENNESSEE. HAZARDOUS HEAVY RAIN MAY CONTINUE THROUGH THE WEEKEND. FLASH FLOODING WILL CONTINUE TO BE POSSIBLE. IN ADDITION...THE HEAVY RAIN WILL LEAD TO AN ELEVATED RISK OF FLOODING ALONG RIVER BASINS IN THE FLOOD WATCH. PEOPLE LIVING ALONG THESE RIVERS NEED TO STAY TUNED TO THE LATEST RIVER FORECASTS AND POTENTIAL FLOOD WARNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT REPORTS OF HEAVY RAIN AND ANY FLOODING ARE WELCOME. KRM
In the hours before
Local storm report, Mar 10, 9:01 AM CST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
901 AM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 AM FLOOD CRENSHAW 34.50N 90.19W
03/10/2016 PANOLA MS EMERGENCY MNGR
SANDBAGGING ONGOING TO PROTECT 12 HOMES IN THE CRENSHAW
AREA AND ANOTHER 3 HOMES IN THE CURTIS STATION AREA.
&&
JPMLocal storm report, Mar 10, 9:27 AM CST, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
927 AM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 AM FLOOD BEMIS 35.58N 88.83W
03/10/2016 MADISON TN CO-OP OBSERVER
SEVERAL ROADS THROUGHOUT BEMIS COVERED WITH WATER. COOP
OBSERVER REPORTS 5.52 INCH STORM TOTAL RAIN.
&&
JPMLocal storm report, Mar 10, 11:33 AM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1133 AM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLOOD 2 N RED BANKS 34.86N 89.58W
03/10/2016 MARSHALL MS PUBLIC
MOORE ROAD FLOODED NORTH OF RED BANKS. OVER ONE FOOT OF
WATER COVERING THE ROAD.
&&
JPMSpecial weather statement, Mar 10, 11:57 AM CST, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1157 AM CST THU MAR 10 2016 MSZ011-012-020-021-101845- TALLAHATCHIE MS-YALOBUSHA MS-PANOLA MS-QUITMAN MS- 1157 AM CST THU MAR 10 2016 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 1245 PM CST FOR... NORTHEASTERN TALLAHATCHIE COUNTY IN NORTHWESTERN MISSISSIPPI... NORTHWESTERN YALOBUSHA COUNTY IN NORTHWESTERN MISSISSIPPI... CENTRAL PANOLA COUNTY IN NORTHWESTERN MISSISSIPPI... SOUTHEASTERN QUITMAN COUNTY IN NORTHWESTERN MISSISSIPPI... AT 1156 AM CST...A STRONG THUNDERSTORM PRODUCING WINDS TO 45 MPH WAS LOCATED OVER CHARLESTON...MOVING NORTHEAST AT 55 MPH. VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN NORTHEASTERN TALLAHATCHIE...NORTHWESTERN YALOBUSHA... CENTRAL PANOLA AND SOUTHEASTERN QUITMAN COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3407 9034 3453 9012 3432 8974 3384 9005 TIME...MOT...LOC 1756Z 239DEG 49KT 3400 9005
Special weather statement, Mar 10, 12:22 PM CST, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1222 PM CST THU MAR 10 2016 MSZ001-002-008-012-013-101845- TATE MS-LAFAYETTE MS-PANOLA MS-MARSHALL MS-DESOTO MS- 1222 PM CST THU MAR 10 2016 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 1245 PM CST FOR... EASTERN TATE COUNTY IN NORTHWESTERN MISSISSIPPI... NORTHWESTERN LAFAYETTE COUNTY IN NORTHWESTERN MISSISSIPPI... NORTHEASTERN PANOLA COUNTY IN NORTHWESTERN MISSISSIPPI... SOUTHWESTERN MARSHALL COUNTY IN NORTHWESTERN MISSISSIPPI... EAST CENTRAL DESOTO COUNTY IN NORTHWESTERN MISSISSIPPI... AT 1221 PM CST...A STRONG THUNDERSTORM PRODUCING WINDS UP TO 45 MPH WAS LOCATED OVER COMO...OR 9 MILES SOUTH OF SENATOBIA...MOVING NORTHEAST AT 50 MPH. VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN EASTERN TATE...NORTHWESTERN LAFAYETTE...NORTHEASTERN PANOLA...SOUTHWESTERN MARSHALL AND EAST CENTRAL DESOTO COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3430 8976 3447 9008 3485 8981 3465 8949 TIME...MOT...LOC 1821Z 221DEG 51KT 3448 8996
Local storm report, Mar 10, 12:39 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1239 PM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM FLOOD 10 W BROWNSVILLE 35.59N 89.43W
03/10/2016 HAYWOOD TN TRAINED SPOTTER
HIGHWAY 87 FLOODED WEST OF BROWNSVILLE WITH 6 TO 18
INCHES OF WATER COVERING THE ROAD.
&&
SJMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 7:32 PM CST | Flash Flood Warning | MEG | Crockett, Dyer, Gibson, Haywood, Henry, Lauderdale and 2 more | 4 hr |
| Mar 9, 7:37 PM CST | Flash Flood Warning | MEG | Fayette, Haywood, Lauderdale, Shelby, Tipton | 7 hr |
| Mar 9, 9:38 PM CST | River Flood Warning | MEG | Obion, Weakley | 4 days |
| Mar 9, 9:38 PM CST | River Flood Warning | MEG | Dyer, Gibson, Obion | 12 days |
| Mar 9, 11:20 PM CST | Areal Flood Warning | MEG | Shelby | 8 hr |
| Mar 9, 11:24 PM CST | Areal Flood Warning | MEG | Haywood, Lauderdale, Shelby, Tipton | 8 hr |
| Mar 9, 11:26 PM CST | Areal Flood Warning | MEG | Dyer, Lake, Obion | 8 hr |
| Mar 10, 1:47 AM CST | River Flood Warning | MEG | Shelby | 4 days |
| Mar 10, 2:58 AM CST | Areal Flood Warning | MEG | Fayette, Haywood, Lauderdale, Shelby, Tipton | 6 hr |
| Mar 10, 3:40 AM CST | Flood Watch | MEG | Carroll, Crockett, Dyer, Fayette, Gibson, Hardeman and 9 more | 12 hr |
| Mar 10, 6:57 AM CST | Areal Flood Warning | MEG | Shelby | 6 hr |
| Mar 10, 7:05 AM CST | Areal Flood Warning | MEG | Haywood, Lauderdale, Shelby, Tipton | 6 hr |
| Mar 10, 7:08 AM CST | Areal Flood Warning | MEG | Dyer, Lake, Obion | 6 hr |
| Mar 10, 7:59 AM CST | Areal Flood Warning | MEG | Fayette, Hardeman, Haywood, Madison | 6 hr |
| Mar 10, 8:18 AM CST | Areal Flood Warning | MEG | Crockett, Dyer, Gibson, Haywood, Henry, Lauderdale and 3 more | 6 hr |
| Mar 10, 8:32 AM CST | Areal Flood Warning | MEG | Carroll, Gibson, Henderson, Henry, Madison, Weakley | 6 hr |
| Mar 10, 8:43 AM CST | Areal Flood Warning | MEG | Fayette, Haywood, Lauderdale, Madison, Shelby, Tipton | 6 hr |
| Mar 10, 11:13 AM CST | Flash Flood Warning | MEG | Fayette, Shelby | 3 hr |
| Mar 10, 11:47 AM CST | River Flood Warning | MEG | Fayette, Shelby | 43 hr |
| Mar 10, 11:47 AM CST | River Flood Warning | MEG | Madison | 5 days |
| Mar 10, 12:02 PM CST | Flash Flood Warning | MEG | Crockett, Gibson, Haywood, Lauderdale, Madison, Tipton | 3 hr |
| Mar 10, 1:55 PM CST | Flash Flood Warning | MEG | Benton, Carroll, Chester, Decatur, Henderson, Henry and 2 more | 3 hr |
| Mar 10, 2:11 PM CST | Areal Flood Warning | MEG | Fayette, Haywood, Madison, Shelby, Tipton | 12 hr |
| Mar 10, 2:18 PM CST | Areal Flood Warning | MEG | Crockett, Dyer, Gibson, Haywood, Henry, Lauderdale and 2 more | 12 hr |
| Mar 10, 3:24 PM CST | Flash Flood Watch | MEG | Carroll, Crockett, Dyer, Fayette, Gibson, Hardeman and 9 more | 4 days |
| Mar 10, 3:32 PM CST | Areal Flood Warning | MEG | Fayette, Hardeman, Haywood, Madison | 6 hr |
| Mar 10, 4:52 PM CST | Areal Flood Warning | MEG | Benton, Carroll, Decatur, Gibson, Henderson, Henry and 1 more | 6 hr |
| Mar 9, 7:46 PM CST | Flash Flood Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tallahatchie, Tate and 1 more | 7 hr |
| Mar 9, 9:38 PM CST | River Flood Warning | MEG | Monroe | 3 days |
| Mar 9, 9:38 PM CST | River Flood Warning | MEG | Monroe | 3 days |
| Mar 10, 3:04 AM CST | Areal Flood Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tallahatchie, Tate and 1 more | 6 hr |
| Mar 10, 8:52 AM CST | Areal Flood Warning | MEG | Coahoma, DeSoto, Lafayette, Panola, Quitman, Tallahatchie and 3 more | 6 hr |
| Mar 10, 10:44 AM CST | Flash Flood Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tallahatchie, Tate and 1 more | 3 hr |
| Mar 10, 11:46 AM CST | Flash Flood Warning | MEG | Lafayette, Marshall, Panola, Quitman, Tallahatchie, Tate and 1 more | 3 hr |
| Mar 10, 11:47 AM CST | River Flood Warning | MEG | Quitman | 17 days |
| Mar 10, 11:47 AM CST | River Flood Warning | MEG | Quitman | 19 days |
| Mar 10, 11:47 AM CST | River Flood Warning | MEG | Tallahatchie | 15 days |
| Mar 10, 11:57 AM CST | Special Weather Statement | MEG | Panola, Tallahatchie | 48 min |
| Mar 10, 12:22 PM CST | Special Weather Statement | MEG | Tate | 23 min |
| Mar 10, 12:49 PM CST | Special Weather Statement | MEG | Calhoun, Chickasaw, Pontotoc | 41 min |
| Mar 10, 1:25 PM CST | Special Weather Statement | MEG | Monroe | 50 min |
| Mar 10, 1:28 PM CST | Special Weather Statement | MEG | Itawamba, Lee, Pontotoc | 47 min |
| Mar 10, 1:39 PM CST | Areal Flood Warning | MEG | Coahoma | 6 hr |
| Mar 10, 1:45 PM CST | Areal Flood Warning | MEG | Coahoma, DeSoto, Quitman, Tunica | 6 hr |
| Mar 10, 2:46 PM CST | Areal Flood Warning | MEG | Calhoun, Coahoma, DeSoto, Lafayette, Marshall, Panola and 5 more | 8 hr |
Nearby
Flash Flood Warnings in Tennessee, 2016Flash Flood Warnings in Mississippi, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.